MAUDE Adverse Event Report: SYNTHES GMBH TRAUMACEM(TM) V+ INJECTABLE BONE CEMENT - STERILE

SYNTHES GMBH TRAUMACEM(TM) V+ INJECTABLE BONE CEMENT - STERILE
Catalog Number 07.702.040S
Medical Device Problem Codes Chemical Problem (2893); Failure to Eject (4010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d9: complainant part is not expected to be returned for manufacturer review/investigation.E3: initial reporter is a synthes employee.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Part: 07.702.040s.Lot: 3a53580.Release to warehouse date: 17.Jan.2023.Expiration date: 01.Jan.2026.Manufacturing site: werk selzach logistik.Supplier: osartis gmbh.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from japan reports an event as follows: it was reported that on (b)(6) 2023 the patient underwent an orif surgery for a femoral trochanteric fracture.While filling a syringe with cement, the surgeon unintentionally pushed up the mixer valve a little.The surgeon returned the valve and turned the handle clockwise, but the valve inside the mixer became stiff and the surgeon was unable to fill the syringe with cement.The procedure was completed successfully with no surgical delay.No further information is available.This report is for a traumacem(tm) v+ injectable bone cement ¿ sterile.This is report 1 of 1 for (b)(4).

Brand Name
TRAUMACEM(TM) V+ INJECTABLE BONE CEMENT - STERILE
Common Device Name
BONE CEMENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK SELZACH LOGISTIK
bohnackerweg 5
selzach 2545
SZ   2545
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key18239659
Report Number8030965-2023-15095
Device Sequence Number3201528
Product Code LOD
UDI-Device Identifier10886982262257
UDI-Public(01)10886982262257
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170802
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2026
Device Catalogue Number07.702.040S
Device Lot Number3A53580
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/08/2023
Initial Report FDA Received Date11/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - BIOMATERIAL - CEMENT DELIVERY DEVICES
Patient SexUnknown